# SDR SWAA2022013164776

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 49,024 hours, 25,949 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

193D PANEL TRAILING EDGE HAS 3 EACH HOLES WITH CRACKS AND SERVAL COUNTERSUNK WITH EXCESSIVE WEAR ; / [01] DRILLED; TRIMMED AND PREPARED HOLE IN NEW PANEL; [02] INSTALLED PANEL 193D PER AMM 53-51-21
